Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The convex hull of sub-permutation matrices


Authors: N. S. Mendelsohn and A. L. Dulmage
Journal: Proc. Amer. Math. Soc. 9 (1958), 253-254
MSC: Primary 05.00; Secondary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095128-8
MathSciNet review: 0095128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00, 15.00

Retrieve articles in all journals with MSC: 05.00, 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095128-8
Article copyright: © Copyright 1958 American Mathematical Society